Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypersomnia glacon

Posted by Yasmeen on June 17, 2002, at 9:16:47

In reply to Hypersomnia , posted by glacon on June 12, 2002, at 18:10:09

Shel,

I have been taking EffexorXR for about 3 years now. I swing from sleepy to insomnia. My recommendation is that, you change the time of day that you take it. If you get sleepy, take it about 1 - 2 hours before going to bed. You SHOULD wake up in the morning feeling refreshed.
Now, if you already do that, sorry, I don't know what else to tell you.

Yasmeen

> Hello,
>
> I have been on almost all of the SSRI's and had to discontinue them because they have caused me extreme hypersomnia (sleepyness.) I tried choripramime (sp?) which also had this effect. Now I am on Effexor XR (for about a week and a half) and have the same effect. Does anyone else have this problem? It never went away with the other meds, any chance it wil subside with this one?
>
> Thank you


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Yasmeen thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110139.html